# SDR WWMA9600072

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953LM
- Make and model: Bag JETSTM3201
- Aircraft serial: 953
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Part number: K386384
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

SEAT 5 B/C PASSENGER OXYGEN MASK DEPLOYED BY ITSELF.  MAINTENANCE REINSTALLED THE OXYGEN MASK AND RETURNED THE AIRCRAFT TO SERVICE.
